# SDR 9902129154

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 3442 · Weather Radar System
- Part: Radar Ind
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RADAR WEATHER SPOKED IN ALL MODES.  ONLY 20 PERCENT OF SCREEN PAINTED ANY RETURNS AND RETURNS MOVED WITH EACH SWEEP.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  EMERGENCY DECLARED FOR OVERWEIGHT LANDING.  MAINTENANCE REPLACED THE RADAR INDICATOR AND CONTROL PANEL AND PERFORMED OVERWEIGHT LANDING INSPECTION OF AIRCRAFT.  OPERATIONAL CHECK NORMAL.
